# SDR QXEA2010040700224

- Difficulty date: April 6, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 21,732 hours, 15,982 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-708
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK -  EVIDENCE OF CORROSION ON RT SIDE SEAT TRACK FROM FS 677.00 TO FS 708.00.  BLENDED OUT ALL CORROSION AND FOUND TO BE WITHIN LIMITS OF REO 670-53-00-13.  TREATED IAW REO 670-53-00-13.
